Research ArticleOpen accessDynamics of Coherent Structures in the Coupled Complex Ginzburg-Landau EquationsTat-Leung YeeJournal of Mathematics and Statistics, Vol. 8, Issue 3 · 6 Nov 2012 · 6,994 accessesView PDFCite
Author
2 articles in our journalsTat-Leung Yee
Hong KongArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.
Research ArticleOpen accessA New Perturbative Approach in Nonlinear Singularity AnalysisTat-Leung YeeJournal of Mathematics and Statistics, Vol. 7, Issue 3 · 29 Jul 2011 · 7,334 accessesView PDFCite